# SDR HEEA060880

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 206075739103
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FLUCTUATING, NEEDLE STICKS ON TORQUEMETER.
